@article{1183530927,
author = {Browder, Felix E. and Gupta, Chaitan P.},
title = {Monotone operators and nonlinear integral equations of Hammerstein type},
journal = {Bull. Amer. Math. Soc.},
volume = {75},
number = {5},
year = {1969},
pages = { 1347-1353},
language = {en},
url = {http://dml.mathdoc.fr/item/1183530927}
}
Browder, Felix E.; Gupta, Chaitan P. Monotone operators and nonlinear integral equations of Hammerstein type. Bull. Amer. Math. Soc., Tome 75 (1969) no. 5, pp. 1347-1353. http://gdmltest.u-ga.fr/item/1183530927/